# SDR QXEA200500716

- Difficulty date: April 18, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,799 hours, 26,477 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop Fitting
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TOP FORWARD BAG DOOR STOP CHAFED.  REPAIRED IAW RD 8-53-3991.
